Share Pinoypharmacy.com's information with family and friends — or just send to yourself. Simply provide an email address below.
You must provide a valid email address.
Your email address*:
Your name*: Send me a copy
Email Address where it's going*:
*Addresses and name will only be used for sending this message.
Additional message (optional):
Your message has been sent. Thanks for sharing!
Question: Is there a danger of getting too much calcium from Tums? I take them frequently for heartburn.
Answer: Taking Tums can significantly contribute to your daily calcium intake, and it can be easy to exceed the recommended daily intake for calcium if you take several tablets per day. Since getting more than 1,000 mg of calcium daily from sources other than food is associated with certain risks, it's important to consider how many tablets you are taking and what strength they are (i.e. regular, extra strength, "ultra," etc.). More information about this is found in the Calcium Supplements Review.
Calcium can also interfere with the absorption of certain medications and other minerals. See the Cautions section of the Calcium Review and the Encyclopedia article about Antacids for more about this.